PN 105 Fundamentals of Nursing I Case Study- Thrombophlebitis- Heparin Tom Moore, a 57 year-old man, has thrombophlebitis in the right lower leg.

Hello. Please see below. Please answer each session and use own words….Thank you for your assistance.
November 13, 2019
Part 1: Base your answers on the article: Rathmann W. et. al.
November 13, 2019

PN 105 Fundamentals of Nursing I Case Study- Thrombophlebitis- Heparin Tom Moore, a 57 year-old man, has thrombophlebitis in the right lower leg.

PN 105 Fundamentals of Nursing I Case Study- Thrombophlebitis- Heparin Tom Moore, a 57 year-old man, has thrombophlebitis in the right lower leg. IV Heparin, 5000 units by bolus, was given. Following the IV bolus, Heparin 5000 units was given subcutaneously every 6 hours was prescribed. Other therapeutic means to decrease pain and alleviate swelling and redness were also prescribed. An aPTT test was ordered. 1. What are the various methods for the administering Heparin 2. Why was an aPTT test ordered? How would you determine whether Mr. Moore is within the desired range? Explain your answer After 5 days of Heparin therapy, Mr. Moore was prescriber warfarin (Coumadin) 5 mg, by mouth daily. A PT/INR test was ordered. 3. What is the pharmacologic action of warfarin? Is the wasfarin dose within the safe daily dose range? Explain your answer. 4. What are the half-life and protein binding for warfarin’? If a patient takes a drug that is highly protein bound, would there be a drug interaction? Explain your answer. Why is a PT/INR ordered for Mr. Moore? What is the desired range? 5. What serious adverse reactions could result with prolonged use of large doses of warfarin? 6. What patient teaching interventions should the nurse include? List three (3) interventions you, as the nurse, would employ 7. Months later, Mr. Moore has hematemesis. What nursing actions should be taken? 11/17

 

"Is this question part of your assignment? We Can Help!"

WhatsApp chat